Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 123, NWS Twin Cities, MN

May 12, 20229 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at May 12, 2022, 7:45 PM CDT for 9 counties in Minnesota. It was in force for 60 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2022, 7:45 PM CDT (00:45 UTC)
Expired
May 12, 2022, 8:45 PM CDT
In force
60 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Anoka County, MN, Carver County, MN, Hennepin County, MN, McLeod County, MN, Meeker County, MN, Scott County, MN, Sherburne County, MN, Sibley County, MN, Wright County, MN

The radar

The Minneapolis radar (KMPX), 33 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 7:45 PM CDTTSTM WND GST 632 Ssw Maple Lake, MNMESONET STATION EW1587 MAPLE LAKE.
May 12, 8:19 PM CDTTSTM WND GST 671 Wsw Shakopee, MN
May 12, 8:30 PM CDTTSTM WND GST 58Crystal Airport, MN
May 12, 8:53 PM CDTTSTM WND GST 532 E Richfield, MNASOS STATION KMSP MINNEAPOLIS-ST. PAUL AP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 5:35 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 0.8 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2022-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1318 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2022-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1318 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
2443 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
259 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

279 
WUUS53 KMPX 130045
SVRMPX
MNC003-019-053-085-093-139-141-143-171-130145-
/O.NEW.KMPX.SV.W.0123.220513T0045Z-220513T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
745 PM CDT Thu May 12 2022

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Hennepin County in east central Minnesota...
  Wright County in central Minnesota...
  Eastern Meeker County in central Minnesota...
  Sibley County in central Minnesota...
  Scott County in east central Minnesota...
  Western Anoka County in east central Minnesota...
  McLeod County in central Minnesota...
  Southern Sherburne County in central Minnesota...
  Carver County in east central Minnesota...

* Until 845 PM CDT.

* At 744 PM CDT, severe thunderstorms were located along a line
  extending from near Montrose to Green Isle to near Le Sueur, moving
  east at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Buffalo around 750 PM CDT.
  Delano around 755 PM CDT.
  Belle Plaine, Rockford and Cologne around 800 PM CDT.
  New Prague, Jordan, Medina, Independence and Maple Plain around 
  805 PM CDT.
  Maple Grove, St. Michael, Otsego, Rogers and Corcoran around 810 
  PM CDT.
  Plymouth around 815 PM CDT.
  Minneapolis, Brooklyn Park, Shakopee, Brooklyn Center and Savage 
  around 820 PM CDT.
  Coon Rapids, Burnsville, Fridley, Columbia Heights and Spring Lake 
  Park around 825 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

A Tornado Watch remains in effect until midnight CDT for south
central, central and east central Minnesota.

&&

LAT...LON 4532 9449 4532 9439 4528 9436 4528 9427
      4532 9422 4530 9416 4535 9409 4542 9405
      4541 9320 4504 9323 4488 9318 4481 9325
      4479 9333 4454 9328 4455 9391 4451 9388
      4446 9393 4445 9448
TIME...MOT...LOC 0044Z 262DEG 45KT 4509 9398 4468 9401 4448 9396 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Borghoff
3 follow-up statements
660 
WWUS53 KMPX 130102
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
802 PM CDT Thu May 12 2022

MNC003-019-053-085-093-139-141-143-171-130145-
/O.CON.KMPX.SV.W.0123.000000T0000Z-220513T0145Z/
Hennepin MN-Wright MN-Meeker MN-Sibley MN-Scott MN-Anoka MN-
McLeod MN-Sherburne MN-Carver MN-
802 PM CDT Thu May 12 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR HENNEPIN...WRIGHT...NORTHEASTERN MEEKER...SIBLEY...SCOTT...
WESTERN ANOKA...MCLEOD...SOUTHERN SHERBURNE AND CARVER COUNTIES...

At 802 PM CDT, severe thunderstorms were located along a line
extending from near Otsego to near Cologne to near Belle Plaine,
moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Elk River, St. Michael, Big Lake and Albertville around 805 PM 
  CDT.
  Chaska, Chanhassen and Otsego around 810 PM CDT.
  Ramsey, St. Francis and Excelsior around 815 PM CDT.
  Eden Prairie, Shakopee, Andover, Savage and Prior Lake around 820 
  PM CDT.
  Burnsville, Minnetonka, Edina, St. Louis Park and Hopkins around 
  825 PM CDT.
  Lakeville, Richfield, East Bethel and MSP International Airport 
  around 830 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for south
central, central and east central Minnesota.

Wind damage with these storms may occur before any rain or 
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 4528 9427 4532 9422 4530 9416 4535 9409
      4542 9405 4541 9320 4504 9323 4488 9318
      4481 9325 4479 9333 4454 9328 4455 9391
      4451 9388 4446 9393 4446 9434 4528 9436
TIME...MOT...LOC 0102Z 253DEG 45KT 4530 9367 4479 9374 4456 9374 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Borghoff
270 
WWUS53 KMPX 130118
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
818 PM CDT Thu May 12 2022

MNC093-130126-
/O.CAN.KMPX.SV.W.0123.000000T0000Z-220513T0145Z/
Meeker MN-
818 PM CDT Thu May 12 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MEEKER COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for south
central, central and east central Minnesota.

LAT...LON 4529 9423 4531 9419 4530 9416 4535 9409
      4542 9405 4541 9320 4504 9323 4488 9318
      4481 9325 4479 9333 4454 9328 4455 9391
      4451 9388 4446 9393 4448 9422
TIME...MOT...LOC 0116Z 262DEG 45KT 4532 9342 4481 9349 4458 9349 

$$

MNC003-019-053-085-139-141-143-171-130145-
/O.CON.KMPX.SV.W.0123.000000T0000Z-220513T0145Z/
Hennepin MN-Wright MN-Sibley MN-Scott MN-Anoka MN-McLeod MN-
Sherburne MN-Carver MN-
818 PM CDT Thu May 12 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR HENNEPIN...WRIGHT...EASTERN SIBLEY...SCOTT...WESTERN ANOKA...
NORTHEASTERN MCLEOD...SOUTHERN SHERBURNE AND CARVER COUNTIES...

At 816 PM CDT, a gust front was located along a line extending from 
near Ramsey to near Eden Prairie to 5 miles northeast of New Prague, 
moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

The gust front will be near...  
  Andover, Savage, Ramsey and Anoka around 820 PM CDT.
  Burnsville, Edina, Ham Lake and Elko New Market around 825 PM CDT.
  Lakeville, Richfield, East Bethel and MSP International Airport 
  around 830 PM CDT.
  Bloomington around 835 PM CDT.
  Mendota Heights around 840 PM CDT.

Other locations impacted by these severe thunderstorms include
Nowthen, Robbinsdale, Flying Cloud Airport, Cedar, North Minneapolis,
Mall Of America, Helena, Rassat, Marystown and Plato.

Thunderstorms with heavy rain will follow the gust front by up to 30 
minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

A Tornado Watch remains in effect until midnight CDT for south 
central, central and east central Minnesota.

&&

LAT...LON 4529 9423 4531 9419 4530 9416 4535 9409
      4542 9405 4541 9320 4504 9323 4488 9318
      4481 9325 4479 9333 4454 9328 4455 9391
      4451 9388 4446 9393 4448 9422
TIME...MOT...LOC 0116Z 262DEG 45KT 4532 9342 4481 9349 4458 9349 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Borghoff
978 
WWUS53 KMPX 130144
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
844 PM CDT Thu May 12 2022

MNC003-019-053-085-139-141-143-171-130154-
/O.EXP.KMPX.SV.W.0123.000000T0000Z-220513T0145Z/
Hennepin MN-Wright MN-Sibley MN-Scott MN-Anoka MN-McLeod MN-
Sherburne MN-Carver MN-
844 PM CDT Thu May 12 2022

...THE SEVERE THUNDERSTORM WARNING FOR HENNEPIN...WRIGHT...EASTERN
SIBLEY...SCOTT...WESTERN ANOKA...NORTHEASTERN MCLEOD...SOUTHERN
SHERBURNE AND CARVER COUNTIES WILL EXPIRE AT 845 PM CDT...
    
The gust front which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However, gusty 
winds are still possible with these thunderstorms.

A Tornado Watch remains in effect until midnight CDT for south
central, central and east central Minnesota.

LAT...LON 4529 9423 4531 9419 4530 9416 4535 9409
      4542 9405 4541 9320 4504 9323 4488 9318
      4481 9325 4479 9333 4454 9328 4455 9391
      4451 9388 4446 9393 4448 9422
TIME...MOT...LOC 0144Z 262DEG 45KT 4536 9298 4485 9305 4462 9305 

$$

Borghoff

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:32 PM CDT, 4 hours 13 minutes earlier.

Area forecast discussion, May 12, 3:32 PM CDT, 4 hours 13 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
332 PM CDT Thu May 12 2022

.SHORT TERM...(This evening through Friday night)
Issued at 329 PM CDT Thu May 12 2022

Key Messages:

- Another round of potentially severe storms expected this
evening/tonight, although they will be weakening as they head east.

Storms have been ongoing all day in central Minnesota but are
exiting our CWA currently. A few cells have also gone up in northern
west-central Wisconsin as well which will move northeast out of the
area. A noticeable warm front is moving north through southern
Minnesota with 70s ahead of the front and some lower 90s behind it.
As a strong trough pushes north through the Dakotas, thunderstorms
are expected to break out late this afternoon in eastern South
Dakota and quickly merge into a line that will rapidly move across
the forecast area through midnight or so. With these initial storms
in a very unstable airmass and steep mid-level lapse rates, large
hail is possible but shear is not great and as the storms move east
it looks like an outflow boundary will move out ahead of the storms
as they move into central and eastern Minnesota and the storms should
weaken. The largest threat with these storms will be damaging winds
as they move east, with the biggest threat in western Minnesota with
the threat lessening to the east as the outflow boundary outruns the
storms. Wind Gusts will have the potential to reach 70 MPH or more
in western Minnesota. The outflow boundary and weakening
thunderstorms should reach the west Twin Cities metro around 9 or 10
pm, and by that point wind gusts may only be in the 40-50 MPH range.
There is still a good bit of uncertainty as to how strong the storms
will be as CAMs have been fairly consistent in rapidly weakening the
line of storms just as they reach the vicinity of the metro.

.LONG TERM...(Saturday through Thursday)
Issued at 329 PM CDT Thu May 12 2022

Saturday through Wednesday - The extended will be fairly quiet with
a quasi-zonal upper level flow setting up over the weekend.
Temperatures will trend cooler over the weekend but remain several
degrees above normal before turning closer to average next week. The
most significant  change will be the drier air that settles in
across the region. Model guidance has dew points in the 40s and 50s,
a far cry from the current Summer-like values. The EPS and GEFS
bring a surge of moisture towards the end of the forecast period.
This will bring our next meaningful chance for precip on Wednesday
and Thursday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1207 PM CDT Thu May 12 2022

Thunderstorms in central Minnesota will continue moving off to the
northeast leaving terminals dry through the afternoon and early
evening. Another strong line of thunderstorms will move into western
Minnesota around 8 PM and head eastward, but as it does it will be
weakening. It looks like a gust front will form and race ahead of the
showers, and we will watch for this development which could bring
stronger winds across the area. After the initial stronger storms
pass there may be a few hours of -SHRA/-TSRA before we begin to clear
out. Winds will be mainly from the east ahead of a warm front moving
northward through the region, then become SE behind the front with
gusts into the 20s.

KMSP...Currently looks like the best chance for thunderstorms at the
terminal comes around 10 pm as a weakening line of storms moves
across. It is questionable how strong the storms will be at that
time, but it looks like a gust front will move out ahead of the
storms and may bring some gusty winds to around 40 MPH, but
confidence is not great. There could be a brief break in activity
after the initial storms, but then it looks like a few hours of
-shra/-tsra coming in behind.

/OUTLOOK FOR KMSP/

SAT...VFR. Chc PM -SHRA/MVFR. Wind SW to NW 10-15g25kts.
SUN...VFR. Chc PM -SHRA/MVFR. Wind W 10-15kts.
MON...VFR. Wind NW 10-15g25kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.
&&

DISCUSSION...DPH
SHORT TERM...CEO
LONG TERM...BPH
AVIATION...CEO
Hazardous weather outlook, May 12, 4:25 PM CDT, 3 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
425 PM CDT Thu May 12 2022

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
131500-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
425 PM CDT Thu May 12 2022

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

Strong to severe storms are likely late this afternoon through
this evening, starting in southwestern Minnesota then spreading
northeast across much of central and eastern Minnesota into
western Wisconsin. Damaging wind gusts and large hail will be the
primary threats, though a few tornadoes cannot be ruled out.
Severe weather potential is highest in western and central
Minnesota then diminishing going eastward.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed this evening.

In the hours before

Local storm report, May 12, 7:24 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
724 PM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     TSTM WND DMG     GARFIELD                45.94N 95.49W
05/12/2022                   DOUGLAS            MN   TRAINED SPOTTER

            POWER LINES DOWN, SEMI TIPPED OVER.

&&

PEM
Local storm report, May 12, 7:30 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
730 PM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND GST     RICHMOND                45.45N 94.52W
05/12/2022  M70 MPH          STEARNS            MN   PUBLIC

            REPORTED FROM STEARNS COUNTY EM.

&&

PEM
Local storm report, May 12, 7:31 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
731 PM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     4 ESE BELGRADE          45.43N 94.93W
05/12/2022  M63 MPH          STEARNS            MN   MESONET

            MESONET STATION MN043 BELGRADE 3ESE.

&&

MKM
Local storm report, May 12, 7:32 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
732 PM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     TSTM WND GST     2 SW ALEXANDRIA         45.87N 95.40W
05/12/2022  M72 MPH          DOUGLAS            MN   ASOS

            ASOS STATION KAXN ALEXANDRIA MN ASOS.

&&

CTG
Local storm report, May 12, 7:36 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
736 PM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     TSTM WND GST     2 SSW ALEXANDRIA        45.87N 95.40W
05/12/2022  M72 MPH          DOUGLAS            MN   ASOS

            MEASURED AT ALEXANDRIA AIRPORT.

&&

MKM
Local storm report, May 12, 7:43 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
743 PM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     FUNNEL CLOUD     2 NE WAITE PARK         45.57N 94.20W
05/12/2022                   STEARNS            MN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED FUNNEL CLOUD 3
            MILES NW OF VETERANS DRIVE AND CO RD 120.

&&

RMD

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 7:00 PM CDTSevere Thunderstorm Warning Destructive damage threatMPXChippewa, Douglas, Kandiyohi, Pope, Stevens, Swift45 min
May 12, 7:02 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault, Martin, Watonwan58 min
May 12, 7:08 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXBenton, Meeker, Morrison, Sherburne, Stearns, Todd and 1 more67 min
May 12, 7:09 PM CDTTornado WarningMPXDouglas21 min
May 12, 7:14 PM CDTTornado WarningMPXKandiyohi, Stearns16 min
May 12, 7:31 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXMorrison, Todd44 min
May 12, 7:32 PM CDTTornado WarningMPXTodd13 min
May 12, 7:36 PM CDTTornado WarningMPXMorrison, Stearns9 min
May 12, 7:44 PM CDTTornado WarningMPXBenton, Morrison, Stearns16 min
May 12, 7:48 PM CDTSevere Thunderstorm WarningMPXBenton, Isanti, Mille Lacs, Sherburne57 min
May 12, 7:55 PM CDTTornado WarningMPXBenton, Morrison20 min
May 12, 7:56 PM CDTTornado WarningMPXMorrison19 min
May 12, 8:03 PM CDTTornado WarningMPXMorrison12 min
May 12, 8:06 PM CDTSevere Thunderstorm WarningMPXKanabec, Mille Lacs, Morrison54 min
May 12, 8:25 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Dakota, Ramsey, Washington39 min
May 12, 8:35 PM CDTSpecial Weather StatementMPXMorrison85 min
May 12, 8:54 PM CDTSevere Thunderstorm WarningMPXRedwood, Yellow Medicine36 min
May 12, 9:03 PM CDTSevere Thunderstorm WarningMPXBrown, Redwood27 min
May 12, 9:17 PM CDTSpecial Weather StatementMPXChippewa28 min
May 12, 10:17 PM CDTSpecial Weather StatementMPXBenton28 min
May 13, 3:07 AM CDTRiver Flood WarningMPXMille Lacs11 hr
May 13, 9:11 AM CDTRiver Flood WarningMPXSherburne, Stearns, Wright21 days
May 13, 9:13 AM CDTRiver Flood WarningMPXStearns21 days
May 13, 9:18 AM CDTRiver Flood WarningMPXTodd67 hr
May 13, 1:53 PM CDTRiver Flood WarningMPXKanabec58 hr
May 13, 2:50 PM CDTRiver Flood WarningMPXAnoka, Hennepin21 days

Nearby

Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.